# SDR SWAA2014012824650

- Difficulty date: January 23, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 27,541 hours, 12,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EEPLS INOPERATIVE AT ROW 16.  R & R BULB IAW MM.
